# SDR FY4Y197M20110315C

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- Aircraft time: 63,036 hours, 30,069 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 652418911
- Condition: Corroded
- Location: Lt Horizontal
- Part time: 63,036 hours, 30,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB TRAILING LOWER BEAM UPPER SURFACE STA 66 TO 70 HAD EXFOLIATION CORROSION. ORIGINAL THICKNESS WAS 0.091".  AFTER CORROSION REMOVED, THE REMAINED THICKNESS WAS 0.025", AREA WAS 4" X 1".  IT'S BEYOND LIMITED IAW SRM 55-10-1, PAGE 1, NOTE B. CORROSION LEVEL WAS 2.
